# SDR F3LA2023091300161

- Difficulty date: September 8, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N353FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08977
- Aircraft time: 11,931 hours, 5,330 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 12,493 hours, 5,569 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2310. AIRCRAFT WAS GROUNDED AS A RESULT OF AN SDR REPORTABLE EVENT.  ENG 2 STALL AT 15000MSL WITH MOMENTARY LOSS OF THRUST, WITH MOMENTARY FLAME FLASH VISIBLE FROM CABIN. ENG PARAMETERS - PRIOR TO STALL ENG FF 200LBS / GREATER THAN ENG 1 FF, ENG 2 EGT 60-70°.  REMOVED #2 ENG AND INSTALLED ENG ESN 598177 REF T/C MP71042-03, MP 71042-04, NR129333, 129334, 129335, 129336, 129338, 129339, 129340, 129341, 129342, 129354, 129355, 129356. A/C OK TO CONTINUE AT THIS TIME.
